# SDR JJBA20130202002

- Difficulty date: February 2, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 30,950 hours, 42,080 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED THE LEFT NOSE DOOR WOULD NOT CLOSE AND THAT THE NR 2 ENGINE HYD PUMP LIGHTS ILLUMINATED, AND THE ROLL SPOILER HYD CAUTION LIGHT ILLUMINATED.  GROUND MX CREW BLED AIR FROM THE HYD SYSTEMS.  THE GROUND MX CREW PERFORMED A RETRACTION CHECK OF THE LANDING GEAR SYSTEM.  ALL OPS AND LEAK CHECKS PRODUCED SATISFACTORY RESULTS.
